# SDR 95ZZZX2505

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- System (JASC): 2612 · Fire Detection
- Part: Fire Control Box
- Part number: 65249203
- Condition: Failed
- Location: Aft Body
- Component: 6F249203
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FINAL REPORT.  LOWER AFT BODY OVER-HEAT LIGHT ON, WOULD NOT GO OUT.  AIRCRAFT RETURNED TO TOL.  PRELIMINARY REPORT ON 3-10-95, INDICATED TROUBLESHOOTING WAS IN PROGRESS.  MAINTENANCE REPLACED A FAULTY FIRE DETECTION CONTROL BOX.
